Egnell, Henrik
Extremal properties of the first eigenvalue of a class of elliptic eigenvalue problems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 14 (1987) no. 1 , p. 1-48
Zbl 0649.35072 | MR 937535 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=ASNSP_1987_4_14_1_1_0

Bibliographie

[AD] R.A. Adams, Sobolev Spaces. Academic Press 1975. MR 450957 | Zbl 0314.46030

[AH] M.S. Ashbaugh, E.M. Harrellii, Maximal and Minimal Eigenvalues and their Associated Nonlinear Equations. Preprint.

[BL] H. Brezis, E. Lieb, A Relation Between Pointwise Convergence of Functions and Convergence of Functionals. Proc. Amer. Math. Soc., 3 (1983), pp. 486-490. MR 699419 | Zbl 0526.46037

[BN] H. Brezis, L. Nirenberg, Positive Solutions of Nonlinear Elliptic Equations Involving Critical Sobolev Exponents. Comm. Pure Appl. Math., 4 (1983), pp. 437-477. MR 709644 | Zbl 0541.35029

[ES] M. Essén, Optimization and Rearrangements of the Coefficients in the Differential Equation(s) y'' ± qy = 0, Math. Rep. Canad. Acad. Sci. VI (1), pp. 15-20, 1984. MR 734067 | Zbl 0532.34026

- Optimization and Rearrangements of the Coefficients in the Operator d 2/dt2-p(t)2 on a Finite Interval, J. Math. Anal. Appl., 115 (1986), pp. 278-304. MR 835601 | Zbl 0603.34060

- Optimization and α-disfocality for Ordinary Differential Equations, Canad. J. Math. 2 (1985), pp. 310-323. Zbl 0553.34022

[GT] D. Gilbarg, N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 1977. MR 473443 | Zbl 0361.35003

[HA] E.M. Harrellii, Hamiltonian Operators with Maximal Eigenvalues, J. Math. Phys. 25 (1984), pp. 48-51. MR 728885 | Zbl 0555.35098

[HL] G.H. Hardy, J.E. Littlewood, G. Pólya, Inequalities, Cambridge University Press, 1934. Zbl 0010.10703

[KS] D. Kinderlehrer, G. Stampacchia, An Introduction to Variational Inequalities and their Applications, Academic Press, New York, 1980. MR 567696 | Zbl 0457.35001

[MO] C.B. Morreyjr., Multiple Integrals in the Calculus of Variations, Springer-Verlag, 1966. MR 202511 | Zbl 0142.38701

[NI] L. Nirenberg, Topics in Nonlinear Functional Analysis, Courant Institute of Mathematical Sciences, 1974. MR 488102 | Zbl 0286.47037

[RA] A.G. Ramm, Questions 5 in Part 2, Notices Amer. Math. Soc., 29 (1982), pp. 328-329.

[ST] E.M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970. MR 290095 | Zbl 0207.13501

[TA] G. Talenti, Estimates for Eigenvalues of Sturm-Liouville Problems, General Inequalities 4 (Edited by W. Walter), pp. 341-350, Birkäuser, 1984. MR 821811 | Zbl 0591.34019

[WE] J. Weidmann, Linear Operators in Hilbert Spaces, Springer-Verlag, 1980. MR 566954 | Zbl 0434.47001

[HA] E.M. Harrellii, Erratum: Hamiltonian Operators with maximal eigenvalues, J. Math. Phys. 27 (1986), p. 419. MR 816465 | Zbl 0555.35098